Notes on normal families of meromorphic functions sharing a set with their derivatives
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1773-1789
https://doi.org/10.4134/BKMS.2014.51.6.1773
Published online November 30, 2014
Xiao-Min Li, Hong-Xun Yi, and Kai-Mei Wang
Ocean University of China, Shandong University, Ocean University of China
Abstract : We study the normality of families of meromorphic functions sharing a set consisting of two or three distinct finite values to improve and extend Theorem 1 in Liu-Pang \cite{15} and Theorem 1.1 in Liu-Chang \cite{16}. Examples are provided to show that the results in this paper, in a sense, are the best possible.
Keywords : meromorphic functions, shared values, shared sets, normal families
MSC numbers : 30D35, 30D30
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd